Authors: Nora Naqos
Serpiginous supravenous hyperpigmentation is a rare clinical event that occurs almost exclusively after peripheral intravenous chemotherapy. A patient of 40 years old diagnosed with cavum carcinoma and received fluorouracile and Cisplatine chemotherapy. After the second cycle, hyperpigmentation appears in the left forearm, clinical examination found serpiginous hyperpigmented streaks along the course of the superficial veins without any other mucocutaneous lesions. Initially described with 5FU and also reported with other molecules such as vinorelbine, cisplatin, Bleomycin, doxorubicin, actinomycin, docetaxel, fotemustine, it does not require specific therapeutic and doesn’t impose any dosage reduction. You can submit your Manuscripts at: https://symbiosisonlinepublishing.com/submitManuscript.php
Comments: 1 Page.
[v1] 2017-08-26 02:17:40
Unique-IP document downloads: 5 times
Vixra.org is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. Vixra.org will not be responsible for any consequences of actions that result from any form of use of any documents on this website.
Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.